Journal Article

Exponential extinction of a stochastic Lotka–Volterra model with expectations in coefficients

Yangzi Hu and Fuke Wu

in IMA Journal of Applied Mathematics

Volume 80, issue 4, pages 1219-1234
Published in print August 2015 | ISSN: 0272-4960
Published online October 2014 | e-ISSN: 1464-3634 | DOI: https://dx.doi.org/10.1093/imamat/hxu050
Exponential extinction of a stochastic Lotka–Volterra model with expectations in coefficients

Show Summary Details

Preview

This paper considers a stochastic delay Lotka–Volterra model whose coefficients are dependent on expectations. By applying the M-matrix technique, the existence and uniqueness of the global positive solution and its exponential extinction are studied. An example is provided to illustrate the effectiveness of our results.

Keywords: stochastic Lotka–Volterra model; existence and uniqueness; exponential extinction; expectation

Journal Article.  5376 words. 

Subjects: Applied Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.